# SDR IPXA10559652

- Difficulty date: May 2, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 26,154 hours, 17,624 cycles
- Engine: Pwa PW2040
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: W-B Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, RT AFT WING TO BODY FAIRING SUPPORT UPPER ATTACH ANGLE CRACKED AT LWR CORNER STA 1300 STR 21R.  REPAIRED ANGLE IAW SRM 53-60-71-2R-1.
